# SDR USAA950523

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Valve
- Part number: 6925451
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI - FLT NR 0451 - EN ROUTE TO CLT, THE APU FAILED.  THE CAPTAIN COULD NOT RESTART.  THE DECISION WAS MADE TO DIVERT TO BWI.  MAINTENANCE REPLACED THE APU FUEL SOLENOID VALVE AS A PRECAUTION AND THE FUEL FILTER.  OPERATIONS CHECKED GOOD. (M)
